中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: JUNCTION CONDITIONS ON NULL HYPERSURFACES FOR SPHERICALLY SYMMETRICAL METRICS
作者: FAN, ZH ;  KUANG, ZQ ;  LIANG, CB ;  YU, YQ
刊名: JOURNAL OF MATHEMATICAL PHYSICS
出版日期: 1991
卷号: 32, 期号:6, 页码:1537-1540
学科分类: Physics
通讯作者: FAN, ZH , BEIJING UNIV,DEPT PHYS,BEIJING,PEOPLES R CHINA.
部门归属: CHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA; BEIJING NORMAL UNIV,DEPT PHYS,BEIJING,PEOPLES R CHINA; CHINESE ACAD SCI,INST THEORET PHYS,BEIJING,PEOPLES R CHINA; CHINA CTR ADV SCI & TECHNOL,WORLD LAB,CTR THEORET PHYS,BEIJING,PEOPLES R CHINA
英文摘要: A necessary condition for the junction of two spherically symmetric metrics on a null hypersurface to satisfy Lichnerowicz's condition is derived. It is shown using this necessary condition that the junction of the Schwarzschild metric with the Gonzalez metric can never be c1, and the junction of the Reissner-Nordstrom metric with the metric suggested by Shen and Zhu can never be c1 either.
收录类别: SCI
原文出处: 查看原文
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11306
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Junction conditions on null hypersurfaces for spherically symmetric metrics.pdf(717KB)----开放获取View Download

Recommended Citation:
FAN, ZH,KUANG, ZQ,LIANG, CB,et al. JUNCTION CONDITIONS ON NULL HYPERSURFACES FOR SPHERICALLY SYMMETRICAL METRICS[J]. JOURNAL OF MATHEMATICAL PHYSICS,1991,32(6):1537-1540.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [FAN, ZH]'s Articles
 [KUANG, ZQ]'s Articles
 [LIANG, CB]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [FAN, ZH]‘s Articles
 [KUANG, ZQ]‘s Articles
 [LIANG, CB]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Junction conditions on null hypersurfaces for spherically symmetric metrics.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace